# SDR CALA2014042190891

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 58,334 hours, 6,754 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 TR ACTUATOR LEAKING 8 DROPS PER MINUTE STATIC FROM PRESS FITTING FROM LOWER ACTUATOR AT 7 O CLOCK POSITION.  REPLACED LOWER ACTUATOR INBD SIDE LOWER.
